Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 64, Number 211

All articles in this issue are freely accessible.

Interior maximum-norm estimates for finite element methods. II
A. H. Schatz and L. B. Wahlbin.
Math. Comp. 64 (1995), 907-928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297478
Maximum-angle condition and triangular finite elements of Hermite type
Alexander Ženíšek.
Math. Comp. 64 (1995), 929-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297481
On the implementation of mixed methods as nonconforming methods for second-order elliptic problems
Todd Arbogast and Zhangxin Chen.
Math. Comp. 64 (1995), 943-972
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303084
A mixed finite element method for a strongly nonlinear second-order elliptic problem
F. A. Milner and E.-J. Park.
Math. Comp. 64 (1995), 973-988
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303087
Balancing domain decomposition for mixed finite elements
Lawrence C. Cowsar, Jan Mandel and Mary F. Wheeler.
Math. Comp. 64 (1995), 989-1015
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297465
Error estimators for nonconforming finite element approximations of the Stokes problem
Enzo Dari, Ricardo Durán and Claudio Padra.
Math. Comp. 64 (1995), 1017-1033
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1284666
Summation by parts, projections, and stability. I
Pelle Olsson.
Math. Comp. 64 (1995), 1035-1065, S23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297474
A spectral method for the vorticity equation on the surface
Ben Yu Guo.
Math. Comp. 64 (1995), 1067-1079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297463
On the Gibbs phenomenon. IV. Recovering exponential accuracy in a subinterval from a Gegenbauer partial sum of a piecewise analytic function
David Gottlieb and Chi-Wang Shu.
Math. Comp. 64 (1995), 1081-1095
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1284667
Upper semicontinuity of attractors for linear multistep methods approximating sectorial evolution equations
Adrian T. Hill and Endre Süli.
Math. Comp. 64 (1995), 1097-1122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297470
Continuous explicit Runge-Kutta methods of order $5$
J. H. Verner and M. Zennaro.
Math. Comp. 64 (1995), 1123-1146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1284672
On multivariate Lagrange interpolation
Thomas Sauer and Yuan Xu.
Math. Comp. 64 (1995), 1147-1170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297477
Consistent structures of invariant quadrature rules for the $n$-simplex
J. I. Maeztu and E. Sáinz de la Maza.
Math. Comp. 64 (1995), 1171-1192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297473
An iterative method for the numerical inversion of Laplace transforms
Cristina Cunha and Fermin Viloche.
Math. Comp. 64 (1995), 1193-1198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297467
An algorithm for nondominant solutions of linear second-order inhomogeneous difference equations
Takemitsu Hasegawa and Tatsuo Torii.
Math. Comp. 64 (1995), 1199-1214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1284668
Deformations of vector fields and Hamiltonian vector fields on the plane
Nico van den Hijligenberg, Youri Kotchetkov and Gerhard Post.
Math. Comp. 64 (1995), 1215-1226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297480
On orders of optimal normal basis generators
Shuhong Gao and Scott A. Vanstone.
Math. Comp. 64 (1995), 1227-1233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297469
Computing the degree of the modular parametrization of a modular elliptic curve
J. E. Cremona.
Math. Comp. 64 (1995), 1235-1250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297466
On a class of elliptic curves with rank at most two
H. E. Rose.
Math. Comp. 64 (1995), 1251-1265, S27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297476
Half-step modular equations
Harvey Cohn.
Math. Comp. 64 (1995), 1267-1285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1284665
Conjugacy classes of $Γ(2)$ and spectral rigidity
Ralph Phillips.
Math. Comp. 64 (1995), 1287-1306, S35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303088
Computation of continued fractions without input values
P. Shiu.
Math. Comp. 64 (1995), 1307-1317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297479
A recursive method to calculate the number of solutions of quadratic equations over finite fields
Kenichi Iyanaga.
Math. Comp. 64 (1995), 1319-1331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297472
On a conjecture of Crandall concerning the $qx+1$ problem
Zachary Franco and Carl Pomerance.
Math. Comp. 64 (1995), 1333-1336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297468
Twenty-two primes in arithmetic progression
Paul A. Pritchard, Andrew Moran and Anthony Thyssen.
Math. Comp. 64 (1995), 1337-1339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1297475
Reviews and Descriptions of Tables and Books
Math. Comp. 64 (1995), 1341-1354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Addendum: “A class of Steiner triple systems of order 21 and associated Kirkman systems” [Math. Comp. 37 (1981), no. 155, 209–222; MR0616374 (82k:05022)]
Rudolf A. Mathon, Kevin T. Phelps and Alexander Rosa.
Math. Comp. 64 (1995), 1355-1356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303086
Addendum: “The factorization of the ninth Fermat number” [Math. Comp. 61 (1993), no. 203, 319–349; MR1182953 (93k:11116)]
A. K. Lenstra, H. W. Lenstra, M. S. Manasse and J. M. Pollard.
Math. Comp. 64 (1995), 1357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303085